# SDR FDEA201602010412

- Difficulty date: February 1, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N106FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42709
- Aircraft time: 3,239 hours, 1,215 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T2201408G
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD MAIN FLAP, OTBD END HAS COMPOSITE MATERIAL EXPOSED, COMPLIED WITH EA H 5750-T0323058.  RT INBD MAIN FLAP - SKIN REPAIR - RSC.  REPAIRED MAIN FLAP OB END IAW B767 SRM 57-53-01-2R AND 51-70-03-0G.
